# SDR HALA2009032100093

- Difficulty date: March 21, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 68,067 hours, 31,053 cycles
- System (JASC): 3150 · Central Warning
- Part: Power Supply
- Part number: 285T003511
- Part serial: DO4505
- Condition: Malfunctioned
- Part time: 21,449 hours, 621 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, WARN ELEX STATUS MSG DISPLAYED.  REMOVED AND REPLACED WARN ELEX PWR SUPPLY B PER AMM 31-51-00.  SYS OPS CK GOOD PER 31-51-00-725-001.
